# SDR AWXA200700513

- Difficulty date: April 20, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 55,906 hours, 24,792 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Part serial: 5417
- Condition: Failed
- Location: L1 Door
- Part time: 32,253 hours, 3,847 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED L-1 SLIDE WILL NOT STAY ARMED.  MX REPLACED THE L-1 SLIDE.  OPERATIONAL CHECK WAS GOOD.
